MAUDE Adverse Event Report: ST PAUL CADD-LEGACY PLUS PUMP; PUMP, INFUSION

ST PAUL CADD-LEGACY PLUS PUMP; PUMP, INFUSION
Model Number 6300
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Premarket (510k) number is unknown.
 
Event or Problem Description
It was reported that the pump stopped and medical fluid was unable to be infused to the patient.No patient injury was reported.
 
Additional Manufacturer Narrative
Other, other text: the device was returned to smiths/icu medical.No physical damaged was found on the device.The event history log confirmed that a no disposable alarm occurred during pump operation on june 7, 2022, causing the pump to stop, followed by a record of repeated power on/off cycles that could be due to a cassette connection recognition failure.The reported issue was not duplicated during functional testing.The downstream sensor was replaced, and the upstream sensor was re-calibrated as preventive maintenance.A dhr review was not conducted, based upon review of the information provided by the customer, as it does not indicate a problem with the initial manufacture or prior repair of the device.The device manufacturer date was not documented in the initial report.The model number and premarket (510k) number were not documented, in the initial report.The report source has been recategorized.

Brand Name
CADD-LEGACY PLUS PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
7-1-1 akasaka,
minneapolis, MN 55442
MDR Report Key14746282
Report Number3012307300-2022-12230
Device Sequence Number6637441
Product Code FRN
UDI-Device Identifier10610586022593
UDI-Public10610586022593
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K982839
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6300
Device Catalogue Number21-6300-09
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2022
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date06/20/2022
Supplement Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown